# SDR CA090403006

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,392 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Overspeed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEVEL AT 9000 FT, 80 MILES FROM THE POINT OF TAKEOFF, LT ENGINE STARTED TO OVERSPEED THE RPM.  RETURNED TO AIRPORT AND REPLACEMENT OF NEW GOVERNOR WAS DONE.  ACFT WAS RUN UP AND NEXT FLIGHT PROVED THE ACFT BACK TO SERVICE.
